# SDR MALA020420

- Difficulty date: July 15, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft time: 31,075 hours, 34,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, AN EXISTING REPAIR TO THE FUSELAGE SKIN BETWEEN STA 298 AND 351 WAS INVESTIGATED AND THE AREA WAS FOUND TO HAVE ADDITINAL DENTS, OIL CANNING AND IRREGULAR HOLES.  MAINTENANCE REPAIRED THE FUSELAGE SKIN AND UNDERLYING STRUCTURE IAW SAAB STATEMENT 340SDS004125 AND EO #S53129.  REFER TO 409#140680, 140681.  RELEASE DATE 7/17/02
